# SDR SWAA2023121121942

- Difficulty date: November 15, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 59,548 hours, 39,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN BS907+10' JUST ABOVE STR22L COMMON TO WASTE TANK EXHAUST PORT CUTOUT<[01] THIS IS A CATEGORY B REPAIR AS PER SRM 53-70-01-2R-3.;[02] TASK COMPLETE.;[03] CORRECTION TO CORRECTIVE ACTION STEP 2 SHOULD STATE ' CRACK WAS FOUND TO BE OUT OF LIMITS AS PER SRM 53-00-01-1A-1; INSTALLED A CATEGORY B REPAIR AS PER SRM 53-70-01-2R-3. ';[04] COMPLETED STEP 18;[05] VERIFIED CORRECTIVE ACTION 3. VERIFIED MEASUREMENT TABLE. JOB COMPLETE.
